# SDR FDEA201911032845

- Difficulty date: November 3, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 82,266 hours, 19,966 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2889502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING Ï¿½ NO. 14 LEADING EDGE SLAT TRACK CUTOUT LOWER SKIN AT XOS 891 FOUND   CRACK.  REPAIR CARRIED OUT AT RIGHT WING NO. 14 LEADING EDGE SLAT TRACK CUT OUT LOWER   SKIN AT XOS 891 AS PER SRM 57-40-02-2R FIGURE 201REPAIR 7. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
